DOI 10.14309/crj.0000000000001946
Doxycycline-Induced Gastrointestinal Injury for Potential Lyme Disease Exposure.
Аннотация
Doxycycline is an antibiotic frequently used to treat tick-borne diseases. It is known to cause esophageal injury, although gastric injury is less often described. Few cases have been reported of gastrointestinal bleeding secondary to biopsy-proven doxycycline use. In the setting of widespread doxycycline use, it is important to recognize this drug-specific pattern of injury to guide appropriate patient management. This case demonstrates doxycycline-induced gastrointestinal injury and highlights characteristic histological findings.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.